RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2000, Volume 1, Number 1, Pages 8–15 (Mi dvmg73)  

On a estimate of solutions of difference equations with stationary linear part and with scalar nonlinearity

V. I. Biderman

Khabarovsk State University of Technology

Abstract: In the paper is considered nonlinear difference equation with initial condition. There is studied behavior of some characteristic of the problem by parameter tending to infinity.

Full text: PDF file (170 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.949.2
MSC: 39A11
Received: 25.04.2000

Citation: V. I. Biderman, “On a estimate of solutions of difference equations with stationary linear part and with scalar nonlinearity”, Dal'nevost. Mat. Zh., 1:1 (2000), 8–15

Citation in format AMSBIB
\Bibitem{Bid00}
\by V.~I.~Biderman
\paper On a estimate of solutions of difference equations with stationary linear part and with scalar nonlinearity
\jour Dal'nevost. Mat. Zh.
\yr 2000
\vol 1
\issue 1
\pages 8--15
\mathnet{http://mi.mathnet.ru/dvmg73}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg73
  • http://mi.mathnet.ru/eng/dvmg/v1/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:98
    Full text:47
    References:8
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019